| Model Number |
TSB3030 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Purulent Discharge (1812); Inflammation (1932); Tissue Breakdown (2681); Unintended Radiation Exposure (4565); Insufficient Information (4580)
| Date of Event |
10/09/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
According to the reporter, during clinical, the patient had a chronic purulent wound.The wound was fibrinous, purulent, and oozing.Laboratory tests showed a crp level of 13 mg/l.A computed tomography scan revealed a subcutaneous infiltration without collection in contact with the prosthesis.Given the poor progress of the wound, the patient was taken to the operating room.Debridement and application of a vac-type dressing.The mesh is still implanted.The patient was hospitalized from (b)(6) 2025.The adverse event was related to the study mesh and procedure.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Correction: b5, h6 additional information received shows that there is no information to reasonably suggest that the device in this report may have caused or contributed to a death or serious injury or that the device in this report has malfunctioned.Therefore, this event does not meet the reporting requirements in 21 cfr 803.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, during clinical, the patient had a chronic purulent wound.The wound was fibrinous, purulent, and oozing.Laboratory tests showed a crp level of 13 mg/l.A computed tomography scan revealed a subcutaneous infiltration without collection in contact with the prosthesis.Given the poor progress of the wound, the patient was taken to the operating room.Debridement and application of a vac-type dressing.The mesh is still implanted.The patient was hospitalized from (b)(6) 2025, until (b)(6) 2025.The adverse event was related to the study procedure and not related to the mesh.